Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 42, NWS Birmingham, AL

June 14, 2023Barbour County, Alabama

NWS Birmingham, AL issued this tornado warning at Jun 14, 2023, 12:16 PM CDT for Barbour County, Alabama. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2023, 12:16 PM CDT (17:16 UTC)
Expired
Jun 14, 2023, 12:30 PM CDT
In force
14 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Barbour County, AL

The radar

The Ft Rucker radar (KEOX), 61 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 10:09 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

980 
WFUS54 KBMX 141716
TORBMX
ALC005-141730-
/O.NEW.KBMX.TO.W.0042.230614T1716Z-230614T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1216 PM CDT Wed Jun 14 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  East central Barbour County in southeastern Alabama...

* Until 1230 PM CDT.
    
* At 1216 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Georgetown, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Eufaula and Lakepoint Resort State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3196 8509 3194 8508 3191 8511 3190 8511
      3189 8513 3182 8514 3182 8521 3196 8520
      3200 8507 3198 8507 3197 8506
TIME...MOT...LOC 1716Z 273DEG 22KT 3190 8512 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
2 follow-up statements
927 
WWUS54 KBMX 141718
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1218 PM CDT Wed Jun 14 2023

ALC005-141730-
/O.CON.KBMX.TO.W.0042.000000T0000Z-230614T1730Z/
Barbour AL-
1218 PM CDT Wed Jun 14 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR EAST
CENTRAL BARBOUR COUNTY...
        
At 1218 PM CDT, a confirmed tornado was located over Georgetown,
moving east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Eufaula and Lakepoint Resort State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3196 8509 3194 8508 3191 8511 3190 8511
      3189 8513 3182 8514 3182 8521 3196 8520
      3200 8507 3198 8507 3197 8506
TIME...MOT...LOC 1718Z 273DEG 22KT 3190 8511 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
257 
WWUS54 KBMX 141723
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1223 PM CDT Wed Jun 14 2023

ALC005-141733-
/O.EXP.KBMX.TO.W.0042.000000T0000Z-230614T1730Z/
Barbour AL-
1223 PM CDT Wed Jun 14 2023

...THE TORNADO WARNING FOR EAST CENTRAL BARBOUR COUNTY WILL EXPIRE AT
1230 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Alabama.

LAT...LON 3196 8509 3194 8508 3191 8511 3190 8511
      3189 8513 3182 8514 3182 8521 3196 8520
      3200 8507 3198 8507 3197 8506
TIME...MOT...LOC 1723Z 273DEG 22KT 3190 8507 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jun 14, 7:11 AM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jun 14, 7:11 AM CDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
711 AM CDT Wed Jun 14 2023

...New AVIATION...

.SHORT TERM...
(Today through Thursday)
Issued at 243 AM CDT WED JUN 14 2023

*  Severe weather and flash flooding is likely through the next 36
   hours with multiple rounds of showers and thunderstorms impacting
   Central Alabama. All severe hazards are possible. Locally heavy
   rainfall could lead to flash flooding. Stay tuned to the forecast
   and refer to our homepage at weather.gov/bmx for the latest
   impact graphics.

Today and Tonight.

It's looking like a busy day across the Deep South with multiple
rounds of strong to severe thunderstorms likely through tonight, and
there's at least two shortwave impulses responsible for these waves
of convection. These thunderstorms will pose a threat of large,
potentially damaging hail, damaging wind gusts, and even a few
tornadoes. Locally heavy rainfall through Thursday evening could
also lead to flash flooding. A Flash Flood Watch is in effect from 7
AM this morning through 7 PM Thursday evening.

Current mesoanalysis depicts a broad zone of anomalous westerly flow
aloft which is fostering upwards of ~60 kts effective bulk shear.
This kinematic zone also coincides with a 20-30 kt southwesterly 850
mb jet which is responsible for advection of deep boundary layer
moisture northward into Central Alabama where a confluence axis is
establishing near I-20. With a shortwave perturbation already to our
northwest, strong to severe thunderstorms are already initiating
amidst <2,000 J/kg MUCAPE. This band of thunderstorm activity is
progged to gradually move east-southeast through the morning hours
posing a threat for large hail, damaging winds, and locally heavy
rainfall. It is believed that this initial wave of thunderstorms will
move off into Georgia later this morning, with the subsequent
impulse organizing later this afternoon.

The main wave of severe weather is expected this afternoon, as the
subsequent impulse arrives from the west. The environment by then
can be characterized by 3,000-5,000 J/kg MUCAPE and 50-60 kts
effective bulk shear, generally along a quasi-stationary boundary
oriented WNW to ESE. The westerly flow and influence of dynamics
aloft is favoring very steep mid-level lapse rates for our region,
considering it's June. Many forecast soundings suggest mid-level
lapse rates of 7.5-8.0 C/km with 500 mb temperatures around -11 C.
These large CAPE profiles combined with available forcing suggest
rapid updraft intensification with supercells this afternoon and
evening. These storms will pose a threat of large, potentially
damaging hail, damaging wind gusts, and even a few tornadoes later
this evening. The tornado threat is somewhat conditional, but 0-3 km
SRH expanding to ~200 m2/s2 suggests tornadoes could occur given the
right storm-scale evolution and/or low-level shear enhancement from
the boundary. Some recent CAM guidance suggests supercells could
cluster and form intense bowing segments, potentially leading to a
widespread damaging wind threat across our southern counties. Given
the increased probability of significant hail and wind, the risk
level for today and tonight was increased to a MDT. All things
considered, the risk for severe weather and flash flooding will
continue through tonight.

Thursday.

Another shortwave perturbation is progged to move across the area on
Thursday, as the overall longwave pattern amplifies a bit. This
suggests additional showers and thunderstorms will continue, or
redevelop, along the boundary now orienting more northwest to
southeast and suppressed farther south. Thus, best chances remain
south of I-20, and this additional wave of convection could tip the
scales for additional areas with respect to the flash flooding
threat for our southern counties. The prospect for severe weather
continues for areas south, but any large hail and damaging winds
should remain more isolated in nature than that of today.

40/Sizemore

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 243 AM CDT WED JUN 14 2023

An active northwest flow pattern will continue through the weekend.
Timing of the upper impulses will be critical for probability of
rain chances each day and night. Model consensus is for a cluster
of storms to impact west Alabama Friday afternoon and evening, and
along with it marginal risk of severe storms. The Storm Prediction
Center currently has the Slight Risk upstream of Alabama on Friday,
but would not be surprised in later outlooks to see the slight risk
expanded into west Alabama. There may be a relative lull in convection
late Friday night through Saturday, with another upstream impulse
late Saturday night and into Sunday morning. There is a change on
the upper level pattern early next week as a cut-off low develops
over the Ohio Valley region and tracks southeast towards the Southeast
States. If this occurs, it will bring an end to the more robust
upstream convective complexes, but rain chances will remain above
normal due to the close proximity of the upper low to Alabama.

58/rose

&&

.AVIATION...
(12Z TAFS)
Issued at 653 AM CDT WED JUN 14 2023

Several rounds of showers and tstms will pass thru Alabama this
forecast period. A cluster of storms was currently located across
east Alabama, and will move into west Georgia by 15Z. Additional
rounds will develop northwest of Alabama later this morning and
track southeast across Central Alabama. IFR conds at MGM/TOI due
to cigs will become MVFR by 15Z and VFR by 18Z. Along the I-20
corridor MVFR cigs will prevail until 21Z, then become VFR.
Any tstm will be capable of producing vsbys blo 1 mile and tstm
wind gusts of 30-40 kts possible from storms this afternoon and
evening.

58/rose

&&

.FIRE WEATHER...

Several rounds of showers and thunderstorms with locally heavy
rainfall Today through Thursday. Minimum RH values will remain
well above critical thresholds the next few days. Rainfall totals
through Friday could reach 1-2 inches north of I-20 and 2-4
inches south of I-20. 20-foot winds will be light and variable
this morning becoming southwest 5-7 mph this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     82  64  83  63 /  80  40  50  20
Anniston    82  65  82  66 /  90  40  60  20
Birmingham  83  66  84  67 /  90  40  60  20
Tuscaloosa  85  67  84  68 /  70  60  70  30
Calera      83  66  82  68 /  90  50  70  30
Auburn      80  66  80  67 /  80  70  90  40
Montgomery  86  68  85  68 /  60  80  90  50
Troy        87  68  87  68 /  60  80  90  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for the following counties:
Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-Coosa-Dallas-
Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-Marengo-
Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-Sumter-
Talladega-Tallapoosa-Tuscaloosa.

&&

SHORT TERM...40
LONG TERM....58
AVIATION...58/rose
Hazardous weather outlook, Jun 14, 3:20 AM CDT, 8 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
320 AM CDT Wed Jun 14 2023

ALZ011>015-017>050-151130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
320 AM CDT Wed Jun 14 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe thunderstorms are likely across all of Central Alabama
through tonight, with multiple rounds of storms currently expected.
The primary threats are large hail, damaging wind gusts, and possibly a
tornado.

Flash flooding is also possible through tonight, mainly for areas
along and south of Interstate 20.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms are possible across southern portions of Central
Alabama on Thursday, and for western portions of Central Alabama on
Friday. The primary threats are large hail and damaging wind gusts.

With several periods of showers and thunderstorms forecast, flash
flooding impacts could continue through Thursday evening,

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
through Friday.

In the hours before

Special weather statement, Jun 14, 9:28 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
928 AM CDT Wed Jun 14 2023

ALZ050-141500-
Barbour AL-
928 AM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of central Barbour
County through 1000 AM CDT...

At 927 AM CDT, Doppler radar was tracking a strong thunderstorm near
Texasville, or 12 miles northeast of Clio, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Osco, Gaino, Richards Crossroads, White Oak, Texasville, Millers Ford
and Baker Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3182 8551 3196 8522 3185 8514 3183 8514
      3183 8513 3179 8513 3178 8514 3176 8513
      3177 8515 3175 8518 3174 8521 3172 8521
      3171 8542
TIME...MOT...LOC 1427Z 247DEG 21KT 3178 8541

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JD/02
Special weather statement, Jun 14, 10:26 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1026 AM CDT Wed Jun 14 2023

ALZ046-049-141600-
Pike AL-Bullock AL-
1026 AM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of central Pike and
southwestern Bullock Counties through 1100 AM CDT...

At 1023 AM CDT, Doppler radar was tracking a strong thunderstorm near
Troy Municipal Airport, or 7 miles northwest of Troy, moving east at
30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Troy, Linwood, Ansley, Troy Municipal Airport, Beans Crossroads,
China Grove, Sandfield, High Ridge, Orion and Josie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CDT for south central
and southeastern Alabama.

&&

LAT...LON 3194 8617 3197 8611 3197 8600 3203 8600
      3211 8583 3186 8571 3177 8609
TIME...MOT...LOC 1523Z 260DEG 27KT 3189 8605

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JD/02
Special weather statement, Jun 14, 10:42 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1042 AM CDT Wed Jun 14 2023

ALZ041-044-141615-
Autauga AL-Montgomery AL-
1042 AM CDT Wed Jun 14 2023

...Strong thunderstorms will impact portions of southeastern Autauga
and central Montgomery Counties through 1115 AM CDT...

At 1041 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Autauga County Airport to Snowdoun to near
Pike Road. Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Montgomery, Prattville, Pike Road, Montgomery Zoo, Boylston, Hyundai
Motors Of Alabama, Auburn University In Montgomery, Woodcrest,
Maxwell Air Force Base, Snowdoun, Lagoon Park, Hunter, Alabama State
University, Hope Hull, Dannelly Field, Eastdale Mall, Mount Meigs,
Montgomery Riverwalk Stadium, Pinedale and Gunter Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CDT for central, south
central, southeastern and east central Alabama.

&&

LAT...LON 3228 8641 3232 8648 3234 8648 3234 8652
      3237 8655 3241 8665 3245 8641 3241 8641
      3243 8635 3241 8631 3244 8632 3247 8631
      3248 8624 3244 8619 3243 8619 3244 8618
      3228 8593 3227 8599 3221 8600 3212 8632
TIME...MOT...LOC 1541Z 247DEG 43KT 3239 8648 3225 8631 3229 8609

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JD/02

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:15 AM CDTSpecial Weather StatementBMXPickens30 min
Jun 14, 2:25 AM CDTSpecial Weather StatementBMXTuscaloosa35 min
Jun 14, 2:26 AM CDTSpecial Weather StatementBMXCoosa34 min
Jun 14, 2:34 AM CDTFlood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 22 more39 hr
Jun 14, 2:53 AM CDTSpecial Weather StatementBMXBibb37 min
Jun 14, 3:11 AM CDTSevere Thunderstorm WarningBMXBibb34 min
Jun 14, 3:30 AM CDTSevere Thunderstorm WarningBMXShelby24 min
Jun 14, 3:41 AM CDTSpecial Weather StatementBMXLee49 min
Jun 14, 3:46 AM CDTSevere Thunderstorm WarningBMXChilton21 min
Jun 14, 3:48 AM CDTSpecial Weather StatementBMXBibb27 min
Jun 14, 4:05 AM CDTSpecial Weather StatementBMXChilton40 min
Jun 14, 4:25 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore50 min
Jun 14, 4:49 AM CDTSpecial Weather StatementBMXChambers26 min
Jun 14, 5:04 AM CDTSpecial Weather StatementBMXTallapoosa41 min
Jun 14, 5:13 AM CDTSpecial Weather StatementBMXLamar32 min
Jun 14, 5:42 AM CDTSpecial Weather StatementBMXFayette48 min
Jun 14, 5:45 AM CDTSpecial Weather StatementBMXLee45 min
Jun 14, 6:22 AM CDTAreal Flood AdvisoryBMXBibb, Chilton, Jefferson, Shelby, Tuscaloosa2 hr
Jun 14, 7:11 AM CDTAreal Flood AdvisoryBMXTallapoosa3 hr
Jun 14, 7:46 AM CDTAreal Flood AdvisoryBMXLee119 min
Jun 14, 9:28 AM CDTSpecial Weather StatementBMXBarbour32 min
Jun 14, 10:10 AM CDTSevere Thunderstorm WarningBMXMarion, Winston50 min
Jun 14, 10:26 AM CDTSpecial Weather StatementBMXPike34 min
Jun 14, 10:42 AM CDTSpecial Weather StatementBMXMontgomery33 min
Jun 14, 10:56 AM CDTSevere Thunderstorm WarningBMXWinston30 min
Jun 14, 11:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Jun 14, 11:59 AM CDTSevere Thunderstorm WarningBMXBlount41 min
Jun 14, 12:12 PM CDTSevere Thunderstorm WarningBMXMarion51 min
Jun 14, 12:30 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair34 min
Jun 14, 12:33 PM CDTSevere Thunderstorm WarningBMXWinston57 min
Jun 14, 12:53 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne29 min
Jun 14, 1:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Pickens, Sumter70 min
Jun 14, 1:09 PM CDTSevere Thunderstorm WarningBMXWalker33 min
Jun 14, 1:25 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBlount, Jefferson47 min
Jun 14, 1:46 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXEtowah, St. Clair48 min
Jun 14, 1:53 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Hale67 min
Jun 14, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXJefferson, Shelby36 min
Jun 14, 2:10 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXCalhoun, Talladega34 min
Jun 14, 2:23 PM CDTSevere Thunderstorm WarningBMXBarbour22 min
Jun 14, 2:28 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph62 min
Jun 14, 2:38 PM CDTSevere Thunderstorm WarningBMXDallas, Perry67 min
Jun 14, 2:38 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery82 min
Jun 14, 2:41 PM CDTSevere Thunderstorm WarningBMXLee, Russell27 min
Jun 14, 2:58 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXDallas, Perry47 min
Jun 14, 3:02 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter73 min
Jun 14, 3:31 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXAutauga, Dallas, Lowndes43 min
Jun 14, 3:37 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell53 min
Jun 14, 3:40 PM CDTSevere Thunderstorm WarningBMXBullock35 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryBMXMontgomery2 hr
Jun 14, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXHale47 min
Jun 14, 3:48 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Tallapoosa117 min
Jun 14, 3:54 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXMontgomery42 min
Jun 14, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Hale, Marengo, Perry, Sumter52 min
Jun 14, 4:12 PM CDTSevere Thunderstorm WarningBMXBullock48 min
Jun 14, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour74 min
Jun 14, 4:18 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXBullock, Pike36 min
Jun 14, 4:20 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXGreene, Sumter31 min
Jun 14, 4:34 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXDallas, Marengo, Perry42 min
Jun 14, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour, Pike51 min
Jun 14, 4:56 PM CDTSevere Thunderstorm WarningBMXLowndes42 min
Jun 14, 5:02 PM CDTAreal Flood AdvisoryBMXBarbour118 min
Jun 14, 5:23 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery39 min
Jun 14, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBullock, Macon, Pike57 min
Jun 14, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour35 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.